Gruss Type Inequalities for Forward Difference of Vectors in Inner Product spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2005) Gruss Type Inequalities for Forward Difference of Vectors in Inner Product spaces. General Mathematics, 13 (2). pp. 51-64. ISSN 1221-5023

Abstract

Some Gruss type inequalities for two sequences of vectors in terms of the forward diference are given. An application for the Jensen inequality for convex functions defined on inner product spaces is also pointed out.

Item type Article
URI http://vuir.vu.edu.au/id/eprint/2732
Official URL http://www.emis.de/journals/GM/vol13nr2/dragomir/d...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9919; Gruss type inequalities, inner product spaces
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login